I haven't posted here in several days because it's almost been too hard to leave my bed. I went from bed to bed, back to bed and again in bed. It's horrific. I am not a bed person. I rarely spent time in my bed. I think the gabapentin brings me way down but it also suppresses the restlessness aka akathisia so it's the better of the toxic two. I think... But this heaviness and breathlessness and chest pain is equally hard and scary.
Reading Jennifer Leigh's Benzowithdrawalhelp blog is very helpful because she is reassuring with her recent post about constant thoughts of DEATH and POTS and all the symptoms of withdrawal that she mentions. The one symptom she did NOT have however was Akathisia.
For that she is lucky. She has survived something brutal however. Her work is really a gift.
I looked at my genetics and see I have a homozygous COMT gene which someone told me "will make you feel like you are on meth because the dopamine isn't circulating in your system properly". I have no idea if this is true but I plan on getting help with my genetics through someone who can interpret them. Something is up and I know it's my genetics or my health condition, I know this isn't remotely me. I am losing my fight and it's scary to feel so weak in mind and body. Each day I stand in the mirror and hold my hands up in a power pose and on my hips and say " I AM HEALING, I AM GETTING WELL". This only lasts several minutes, while obsessions fill most of the rest of my day. I wish I could enjoy this 'time off' eating bon bons and watching movies, but sadly, it just doesn't work like that.
Today I forced myself out the door to meet my family. I need to take my own car because I often can't stay in one place for very long. It's agony. We had pizza. I got gas. And that was A LOT to do today. It's sad, but true. Many of my friends cannot even leave their homes. And sans meds I would be there too. But the pain was just too too excruciating, I had to do something or I would have been close to death.
Wednesday is my neuro appt. Not hopeful but will show up. Trying to get my doctors to coordinate care is like trying to solving peace in the fucking middle east. Let's just say it ain't gonna happen by Wednesday even though I have tried and tried.
I have worries on my mind. Money-or lack of it. My children. Who will care for them? Who will take them and drive them to school when my husband is working? Our child care person just took on another morning job which makes her less flexible. I can't handle life at the moment. I can barely think. I want to DO things that can help my family but at the same time I cannot do much of anything. It's very hard to explain. I need to focus on myself full time and that will mean leaving the family, now I am certain of it. It is tragic and sad but my children are WAY too sensitive to see me decompensate. I don't want to do this to them. Being away on a 'job' is easier than falling apart in front of their eyes. I won't do it to them. Somehow I need to leave my home when the time comes for care. I asked Baylissa what she would have done if she had had children and she said there was no way she could have cared for them, she was just way too sick. This is the truth folks. The truth that keeps people on these poisons for decades. I had no idea. Not a single clue. I wish I had known before I injured myself or tried to taper in a month. I wish I had had informed consent. I wish someone had mentioned TAPER to me, or warned me in any way, shape or form. This is not my fault and yet I am paying the price and so are my children.
I feel sedated, wired, sick, severely depressed, restless, obsessive beyond words and still left wondering--is this med withdrawal? is it? My brain is frying. Nerves everywhere. Buzzing. Toxic sleep where again I was paralyzed in a dream and was reaching up and up to the heavens. I hope this means I am not transitioning. It is scary.
Jennifer Leigh's post was helpful but what is ones answer is not everyones. We are all different. My doctor wants to proceed with the taper to figure out what is on the other side of this. HELL. That's what. Then.... lets pray...heaven.
Once off there is NO WAY NO WAY any reinstatement can EVER happen again. I have seen that fail WAY too many times as it did for me. So once off, I must live with those consequences no matter what. I am making the decision to get off this poison, and my doctor supports it because I was not well ON it. I made the serious mistake of cold turkeying (with no warning, no information on how these drugs operate in the CNS), and the second mistake I made was a reinstatement after the DAMAGE had occurred and I was FRYING. When I say frying I literally mean I felt I was lit on fire. I have no idea if others have experienced similar but I don't hear it much even on BB. I have several friends who describe similar experiences. But mostly it's the lymie folks who describe this or others with other hideous issues. Let's pray it's "just withdrawal".
I am trying to keep calm and carry on.
Each day to be honest feels like groundhog's day. I feel heavy inside from the gabapentin and I don't think I am processing any of these medications properly. If I am allowed one wish it is to heal from this CNS damage.
Sorry I have nothing inspirational to write at the moment. I am just passing the TIME. I want my life and health back so badly it hurts. I know everyone wants this too. One day at a time.
Someone who found themselves accidentally dependent and suffered an iatrogenic injury from medications that were prescribed. Sharing experience, strength and hope with others. This is written as a person on this winding path and NOT as a professional. Please contact a licensed professional for any medical/psychological care or advice. This is NOT a substitute for medical or psychological care. What is written here reflects my own personal experience ONLY.